# SDR SWAA2022030726004

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DELAMINATION ON EDGE BAND / REPAIRED DELAMINATION DAMAGE ON EDGE BAND ON PANEL 193B IAW SRM 51-70-05-2R-6.
